# SDR ASAA2014092009170

- Difficulty date: September 20, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 25,170 hours, 7,803 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT,  NOTED PRESSURIZATION AUTOFAIL AND ALTN ANNUNCIATORS ILLUMINATED.  ACFT GROUNDED.  PRESSURIZATION SYSTEM GROUND TESTED IAW MM TASK 21-31-00-700-802.  BOTH CONTROLLERS, OPS CHECKED GOOD, NO FAULT LOGGED AND NO CURRENT FAULT. ALL GROUND VERIFICATION TEST NORMAL. NO HISTORY 30 DAYS.
